# SDR CA000614009

- Difficulty date: May 22, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 2,116 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: NE15BAT11TFGNOIR
- Condition: Cracked
- Location: Collective
- Part time: 21,150 hours
- Component: Hydraulic Pressu, 350A27055300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE SWITCH WAS INTERMITTENT (HYDRAULIC CUT-OFF SWITCH ON COLLECTIVE STICK).
